Displaying similar documents to “On the σ -finiteness of a variational measure”

The AP-Denjoy and AP-Henstock integrals revisited

Valentin A. Skvortsov, Piotr Sworowski (2012)

Czechoslovak Mathematical Journal

Similarity:

The note is related to a recently published paper J. M. Park, J. J. Oh, C.-G. Park, D. H. Lee: The AP-Denjoy and AP-Henstock integrals. Czech. Math. J. 57 (2007), 689–696, which concerns a descriptive characterization of the approximate Kurzweil-Henstock integral. We bring to attention known results which are stronger than those contained in the aforementioned work. We show that some of them can be formulated in terms of a derivation basis defined by a local system of which the approximate...

Variational measures in the theory of the integration in m

Luisa Di Piazza (2001)

Czechoslovak Mathematical Journal

Similarity:

We study properties of variational measures associated with certain conditionally convergent integrals in m . In particular we give a full descriptive characterization of these integrals.

Variational measures related to local systems and the Ward property of 𝒫 -adic path bases

Donatella Bongiorno, Luisa Di Piazza, Valentin A. Skvortsov (2006)

Czechoslovak Mathematical Journal

Similarity:

Some properties of absolutely continuous variational measures associated with local systems of sets are established. The classes of functions generating such measures are described. It is shown by constructing an example that there exists a 𝒫 -adic path system that defines a differentiation basis which does not possess Ward property.